# SDR SWIA200819916

- Difficulty date: July 31, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 21,921 hours, 31,329 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS WINDSHIELD CRACKED.  (FLIGHT NR 3620) REPLACED LT WINDSHIELD IAW AMM 56-10-01.  OPS AND LEAK CHECK GOOD.  P/N:  NP-151311-1  S/N OFF:  97204H1888
